Alert archive / Kansas / Tornado Warnings in 2006

Tornado Warning 16, NWS Topeka, KS

April 15, 2006Brown County, Jackson County, Nemaha County, Kansas

NWS Topeka, KS issued this tornado warning at Apr 15, 2006, 6:27 PM CDT for Brown County, Jackson County, Nemaha County, Kansas. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2006, 6:27 PM CDT (23:27 UTC)
Expired
Apr 15, 2006, 7:05 PM CDT
In force
38 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Brown County, KS, Jackson County, KS, Nemaha County, KS

The radar

The Topeka radar (KTWX), 82 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 6:30 PM CDTTSTM WND DMGNetawaka, KSREPORT CALLED IN AT 645P...JACKSON COUNTY DISPATCH REPORTED UNKNOWN BUILDINGS DOWNED IN NETAWAKA. OFFICIALS HAVE NOT BEEN ABLE TO GET CLOSE ENOUGH TO THE TOWN TO EVALUATE THE DAMAGE AT THIS TIME. DISPATCH ALSO REPORTED POWER LINES AND SEVERAL TREES DOWNED IN N
Apr 15, 6:38 PM CDTTORNADO2 W Horton, KSFUNNEL CLOUD REACHING THE GROUND AT TIMES
Apr 15, 6:47 PM CDTTORNADOWillis, KSOWNER OF HOUSE CALLED AFTER TORNADO WENT OVER HIS HOUSE...REPORTED LARGE PORTION OF HIS ROOF REMOVED...SEVERAL TREES UPROOTED...AND HE BELIEVES THE TORNADO MOVED THE FOUNDATION OF HIS HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 3:04 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2006-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2006-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-793 J/kg
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KTOP 152329
TORTOP
KSC013-085-131-160015-
/O.NEW.KTOP.TO.W.0016.060415T2327Z-060416T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
627 PM CDT SAT APR 15 2006

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN BROWN COUNTY IN NORTHEAST KANSAS
  NORTHERN JACKSON COUNTY IN NORTHEAST KANSAS
  SOUTHEASTERN NEMAHA COUNTY IN NORTHEAST KANSAS

* UNTIL 715 PM CDT

* AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO JUST EAST OF 
WETMORE...OR ABOUT 21 MILES SOUTHWEST OF HIAWATHA...MOVING NORTHEAST 
AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITING...
  KICKAPOO RESERVATION...
  HORTON...
  POWHATTAN...
  WILLIS...

IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3953 9595 3948 9573 3972 9546 3990 9565

$$
3 follow-up statements
000 
WWUS53 KTOP 152337
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
637 PM CDT SAT APR 15 2006

KSC013-085-131-160015-
/O.CON.KTOP.TO.W.0016.000000T0000Z-060416T0015Z/
NEMAHA-BROWN-JACKSON-
637 PM CDT SAT APR 15 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN JACKSON...SOUTHWESTERN BROWN AND SOUTHEASTERN NEMAHA
COUNTIES...

AT 634 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THIS FUNNEL CLOUD WAS LOCATED 5 MILES EAST OF WETMORE...OR ABOUT 16 
MILES SOUTHWEST OF HIAWATHA...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
KICKAPOO RESERVATION...HORTON...POWHATTAN AND WILLIS.

IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3956 9586 3947 9571 3972 9546 3990 9565

$$
000 
WWUS53 KTOP 152343
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
641 PM CDT SAT APR 15 2006

KSC085-131-152351-
/O.CAN.KTOP.TO.W.0016.000000T0000Z-060416T0015Z/
NEMAHA-JACKSON-
641 PM CDT SAT APR 15 2006

...THE TORNADO WARNING FOR JACKSON AND NEMAHA COUNTIES HAS BEEN
CANCELLED...

THE STRONGEST PART OF THE STORM HAD MOVED NORTHEAST OUT OF THESE 
AREAS.  A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN AND 
EASTERN JACKSON COUNTY.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3965 9578 3965 9557 3974 9545 3990 9565

$$

KSC013-160015-
/O.CON.KTOP.TO.W.0016.000000T0000Z-060416T0015Z/
BROWN-
641 PM CDT SAT APR 15 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN BROWN COUNTY...

AT 639 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED OVER KICKAPOO RESERVATION...WEST OF HORTON...OR 
ABOUT 15 MILES SOUTHWEST OF HIAWATHA...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
KICKAPOO RESERVATION...POWHATTAN AND WILLIS.

DAMAGE WAS REPORTED IN NETAWAKA.

IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3965 9578 3965 9557 3974 9545 3990 9565

$$
000 
WWUS53 KTOP 160005
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT SAT APR 15 2006

KSC013-160012-
/O.CAN.KTOP.TO.W.0016.000000T0000Z-060416T0015Z/
BROWN-
702 PM CDT SAT APR 15 2006

...THE TORNADO WARNING FOR SOUTHWESTERN BROWN COUNTY HAS BEEN
CANCELLED...

AT 702 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
STRONGEST PART OF THE SEVERE THUNDERSTORM THAT PRODUCED THE 
TORNADOES IN BROWN AND NORTHWEST JACKSON COUNTY HAD EXITED EASTERN 
BROWN COUNTY...THUS THE WARNING FOR SOUTHWEST BROWN COUNTY HAS BEEN 
CANCELED.

A TORNADO WATCH IS ALSO IN EFFECT.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3965 9578 3965 9557 3974 9545 3990 9565

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Apr 15, 3:23 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Apr 15, 3:23 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
323 PM CDT SAT APR 15 2006

.DISCUSSION...

DRYLINE SEEN WELL IN BOTH RADAR AND SATELLITE JUST NOW MOVING
THROUGH SLN AND CNK. WEAK ELEVATED CONVECTION ONGOING FROM NORTHEAST
OF A LINE FROM MHK TO EMP.  STRONG CAP ON 18Z TOP SOUNDING WILL
WEAKEN WITH TIME...BUT MOISTURE NOT EXTREMELY DEEP AND MIXED LAYER
CAPE GENERALLY 1000 J/KG OR LESS AT THIS TIME.  BEST CHANCE FOR
SEVERE IN OUR CWA SHOULD BE ACROSS FAR NORTHERN KANSAS ALONG/AHEAD
OF DRYLINE FROM 21 THROUGH 02Z AS STRONGER FORCING AND COLDER AIR
ALOFT ACROSS NEBRASKA COULD WEAKEN CAP ENOUGH FOR SURFACE BASED
CONVECTION TO FORM.  RELATIVELY HIGH LCLS SOMETHING OF A NEGATIVE
FOR TORS...BUT STRONG LOW-LEVEL SHEAR IS CONCERNING.  REFERENCE TOR
WATCH 190 FOR MORE INFO.

GFS/ETA MODELS ARE RELATIVELY CONSISTENT IN PRODUCING CONVECTION
ONLY ACROSS FAR NORTHERN TIER OF COUNTIES WITH BEST CHANCE FAR
NORTHEAST THIS EVENING.  RUC AND PARALLEL NAM WOULD GENERATE
THUNDERSTORMS FARTHER SOUTH...BUT CHANCES DECREASE WITH SOUTHWARD
EXTENT...THUS HIGHEST POPS FAR NORTHEAST TAPERING OFF TO ONLY SLIGHT
CHANCE IN EAST CENTRAL KANSAS.

LOW PRESSURE OCCLUDES OVERNIGHT AND THEN MOVES SLOWLY EASTWARD ON
SUNDAY INTO THE MIDDLE MISSISSIPPI VALLEY.  WRAPAROUND
MOISTURE/CLOUDINESS SHOULD AFFECT NORTHEAST KANSAS ON SUNDAY KEEPING
TEMPERATURES A LITTLE COOLER THAN THEY OTHERWISE WOULD BE.  THERE IS
A SLIGHT CHANCE OF SHOWERS SUNDAY MAINLY ALONG THE NEBRASKA BORDER
AND EARLY IN THE DAY.

GUIDANCE TEMPERATURES FROM NGM/NAM/GFS AGREE QUITE WELL WITH EACH
OTHER FOR TONIGHT AND SUNDAY AND HAVE DIFFERED LITTLE FROM THEM.
THIS RESULTED IN RAISING LOWS TONIGHT A FEW DEGREES FROM ONGOING
FORECAST.

THE UPPER TROUGH AND ASSOCIATED SURFACE LOW MOVE OFF INTO THE OHIO
VALLEY SUNDAY EVENING AS SURFACE HIGH NUDGES INTO NORTHEAST KANSAS
BY 12Z MONDAY. WINDS SHIFT TO THE SOUTHEAST AHEAD DEVELOPING SURFACE
LOW OVER EASTERN COLORADO ON MONDAY. 850 MB TEMPERATURES INCREASE
INTO THE UPPER TEENS NEAR THE NORTHEAST CORNER OF KANSAS TO THE
LOWER 20S IN THE SOUTHERN CWA. 500 MB RIDGE WILL BE OVER EASTERN
KANSAS EARLY MONDAY THEN MOVE EAST AS NEXT PACIFIC TROUGH MOVES INTO
THE ROCKIES MONDAY EVENING. WILL LEAVE TEMPERATURES IN THE UPPER 70S
TO LOWER 80S ON MONDAY.

NEXT CHANCE FOR THUNDERSTORMS STILL LOOKS TO BE TUESDAY AS UPPER
TROUGH MOVES OUT INTO THE PLAINS AND SURFACE FRONT/DRYLINE MOVES
ACROSS THE CWA INTO THE EVENING HOURS. HAVE INTRODUCED SOME POPS FOR
TUESDAY EVENING ACROSS THE EASTERN THIRD OF THE CWA. THE UPPER
BLOCKING PATTERN STILL FORECAST TO OCCUR WITH THE PLAINS UPPER LOW
MOVING NORTHEAST FROM NEBRASKA TO THE GREAT LAKES BY THE END OF NEXT
WEEK. TEMPERATURES WILL BE NEAR NORMAL FOR THE LATTER HALF OF THE
WEEK WITH HIGHS IN THE UPPER 60S TO LOWER 70S. A SHORTWAVE MOVES
ACROSS THE SOUTHERN PLAINS NEAR THE END OF THE WEEK ON FRIDAY WILL
KEEP PRECIPITATION CHANCES SOUTH OF THE CWA INTO SATURDAY.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Apr 15, 3:21 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
321 PM CDT SAT APR 15 2006

KSZ008>012-020>024-026-034>040-054>056-058-059-162030-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
321 PM CDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MOST OF THE AREA THIS
AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE
OVER EXTREME NORTH CENTRAL AND NORTHEASTERN KANSAS...ALONG THE
DRYLINE AND NEAR A WARM FRONT DRAPED NEAR THE KANSAS...NEBRASKA
BORDER. THERE IS AN ENHANCED THREAT OF TORNADOES...LARGE
HAIL...AND DAMAGING WINDS ACROSS THIS AREA AS ISOLATED SUPERCELLS
ARE POSSIBLE NEAR THE WARM FRONT. THE REST OF THE OUTLOOK AREA MAY
ALSO SEE SOME SEVERE THUNDERSTORMS WITH THE MAIN THREATS BEING
LARGE HAIL AND DAMAGING WINDS.

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE EXTREME
CATEGORY OVER NORTH CENTRAL KANSAS THIS AFTERNOON AND IN THE VERY HIGH
CATEGORY ACROSS THE NORTHEAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED LATER THIS AFTERNOON AND EVENING ACROSS
NORTH CENTRAL AND NORTHEASTERN KANSAS.

In the hours before

Local storm report, Apr 15, 5:47 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
547 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND GST     5 SSE SENECA            39.77N 96.03W
04/15/2006  E65 MPH          NEMAHA             KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 15, 5:48 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
548 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND GST     1 N CENTRALIA           39.74N 96.13W
04/15/2006  E60 MPH          NEMAHA             KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 15, 5:51 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
551 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             1 W HAVENSVILLE         39.51N 96.10W
04/15/2006  E1.00 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 15, 6:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
616 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             5 SSE GOFF              39.60N 95.90W
04/15/2006  E2.00 INCH       NEMAHA             KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 15, 6:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
619 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     1 SE ESKRIDGE           38.85N 96.10W
04/15/2006                   WABAUNSEE          KS   TRAINED SPOTTER

            10 INCH LIVE TREE LIMB BLOWN DOWN. SMALL TREES ALSO
            REPORTED DOWNED.

&&

BYRNE
Local storm report, Apr 15, 6:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
621 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TORNADO          2 E ONAGA               39.49N 96.13W
04/15/2006                   POTTAWATOMIE       KS   LAW ENFORCEMENT

            BRIEF TOUCHDOWN REPORTED WITH NO DAMAGE.

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:50 PM CDTSevere Thunderstorm WarningTOPWashington40 min
Apr 15, 4:42 PM CDTSevere Thunderstorm WarningTOPMarshall33 min
Apr 15, 5:00 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley45 min
Apr 15, 5:07 PM CDTWind AdvisoryTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more4 hr
Apr 15, 5:42 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Pottawatomie48 min
Apr 15, 5:50 PM CDTTornado WarningTOPBrown, Jackson, Nemaha, Pottawatomie40 min
Apr 15, 6:18 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee, Wabaunsee42 min
Apr 15, 6:47 PM CDTSevere Thunderstorm WarningTOPJefferson58 min
Apr 15, 6:49 PM CDTTornado WarningTOPBrown26 min
Apr 15, 6:55 PM CDTSevere Thunderstorm WarningTOPOsage20 min
Apr 15, 6:58 PM CDTSevere Thunderstorm WarningTOPShawnee32 min

Nearby

Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.